# SDR 2005UALA00479

- Difficulty date: May 24, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 39,821 hours, 14,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FUSELAGE FRAME IS DENTED AT STA 1440 LT AT FLOOR TRANSITION PANEL.  DAMAGE IS ON INBOARD FLANGE IN TWO PLACES.  FRAME HAS BEEN REPAIRED PER TIMCO REO G-09850, REV A, WITH A J-ANGLE PER EVA 40168.
